Back to Ask the Diabetes Team Ask the Diabetes Team

My mum, who had insulin treated diabetes, died a few years ago, and the day before. she was complaining of a shortness of breath. Could this be do due to an overdose of insulin? What other explanation could there be?


I am sorry to hear about your mother. The shortness of breath she experienced could be from a lot of different things, and is not usually a symptom of an insulin reaction. It could have been a symptom of respiratory infection or a heart condition.


Original posting 8 May 2003
Posted to Other


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:46
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.